# SDR UALA2011060302730

- Difficulty date: June 3, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 43,590 hours, 11,472 cycles
- Engine: Pwa PW4056
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STICK SHAKER X4 WITH FLAPS DOWN & THROTTLES AT IDLE.  TEST FLOWN FOR SHAKER.OPS NORMAL. SHAKER CHECKED AT FLAPS 0' 5 AND 30. NOTED FOR SFOEG. DIAGNOSTIC TEST FLIGHT: DUE TO REPEAT GRIPES OF THE STICK SHAKER GOING OFF AT VARIOUS FLAP SETTINGS, A DIAGNOSTIC TEST FLIGHT GROUP 2 NR FO WILL BE REQUIRED TO VALIDATE A POSITIVE FIX, THAT CANNOT BE FULLY VALIDATED ON THE GROUND. ALL GOOD PER EG CREW.
